# SDR ASAA2021061635120

- Difficulty date: June 16, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 48,786 hours, 14,642 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 609891005
- Part serial: 010808256
- Condition: Faulty
- Location: Pump Overide
- Part time: 48,786 hours, 14,642 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT CENTER TANK FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED WITH CENTER TANK FUEL AT 23K LBS AND SWITCH IN THE ON POSITION. GROUNDED - YES. REMOVED AND REPLACED CENTER TANK BOOST PUMP PER B737-800 AMM 28-22-46, ETOPS GROUND VERIFICATION NORMAL.
